DOI 10.26355/eurrev_202301_30900
An impressive case of alopecia universalis after COVID-19 vaccination: a coincidental finding or a consequence?
Аннотация
BACKGROUND
Several cutaneous manifestations in patients undergoing COVID-19 vaccination have been described in literature.
CASE REPORT: Herein, we present a case of alopecia universalis that occurred after the first and second dose of Comirnaty vaccine. A bibliographic search was conducted and a total of 14 studies concerning the association were reviewed.
CONCLUSIONS
Given the autoimmune pathogenesis of the disease, we discussed the potential role of SARS-CoV-2 infection and vaccination as a trigger for the development of hair loss. Physicians should be aware of SARS-CoV-2 vaccine-related hair loss and properly treat this undesirable effect.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.